After getting the Covid vaccine, here's what the CDC says:
https://www.cdc.gov/coronavirus/2019-nc ... after.html
When to call the doctor
In most cases, discomfort from pain or fever is a normal sign that your body is building protection. Contact your doctor or healthcare provider:
- If the redness or tenderness where you got the shot gets worse after 24 hours
- If your side effects are worrying you or do not seem to be going away after a few days
WebMD says (indepedent of Covid)
If your temperature is 103°F or higher or if you’ve had a fever for more than 3 days, call your doctor. You should also call if you have a fever with symptoms like severe throat swelling, vomiting, headache, chest pain, stiff neck or rash.
103F is about 39.4C
https://www.webmd.com/first-aid/qa/when ... ut-a-fever
I also came across this:
https://elmoudjaweb.com/how-to-treat-a- ... tor-jaweb/
When Should You Be Concerned About A Post-Vaccination Fever?
Developing a fever is a fairly common side effect of the COVID vaccine, according to the CDC. Even a high fever may not be a red flag — clinical trials for both the Moderna and Pfizer vaccines showed that developing a high fever after the COVID vaccine (between 102.2 and 104 degrees) was very uncommon, but not unheard of.
Dr. Jain says that you need to look at your post-vaccine fever in the context of your other side effects to know when it’s something to be concerned about. “A normal fever side effect will typically develop the same day you receive the vaccine and will likely be accompanied by the other commonly reported symptoms [like injection site soreness and lymph node swelling in the armpit of the injected side],” he explains. But other side effects can be your cue to check in with your doctor. “If you develop additional symptoms not associated with the vaccine such as neck pain, diarrhea, shortness of breath, or cough, then you should follow up with your provider to further assessment.” If you have any questions, particularly around your unique health situation, it doesn’t hurt to give your doctor a call.
How Do You Treat A Post-Vaccine Fever?
While post-vaccine side effects tend to go away on their own after a few days, Dr. Jain says that there are ways to treat yourself if you’re in discomfort. “If the fever goes above 102 degrees Fahrenheit, it may be appropriate to use Tylenol to reduce fever,” he tells Bustle. You’ll also want to make sure you’re getting plenty of sleep and water. “Adequate hydration and rest can also be beneficial for patients experiencing post-vaccine fevers,” Dr. Jain says. Again, if you have any questions or concerns related to your personal health experience, giving your doctor a call is always encouraged. Otherwise, plan on taking it easy while your new immunity develops.
While I'm not familiar with this doc, this all tracks with what I've been told.